# SDR C41R201110030103

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: General aviation
- Aircraft: N1116A
- Make and model: Beech A36
- Aircraft serial: E3073
- Aircraft time: 1,486 hours
- Engine: Cont IO550*
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 1023800143
- Part serial: 1838
- Condition: Intermittent
- Location: Oil Temp
- Part time: 1,486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-INSPECTION RUN-UP, TECH FOUND OIL TEMPERATURE AND OIL PRESSURE NEEDLES (DUAL GAUGE) INTERMITTENTLY PEG FULL SCALE.  REMOVED GAUGE AND FOUND SMALL PIECES/PARTS RATTLING AROUND INSIDE UNIT. ALSO, GAUGE CORE MOVES FORE AND AFT (REAR SCREWS MISSING).  SENT OUT FOR REPAIR.
